Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 1

 
   

Note on a Picard-like Method for Caputo Fuzzy Fractional Differential Equations

PP: 281-287
doi:10.18576/amis/110134
Author(s)
Stefania Tomasiello, Jorge E. Macıas-Dıaz,
Abstract
A Picard-like approach which has been used to solve a class of Volterra integro-differential equations, is extended in this manuscript to solve fuzzy fractional differential equations. Such technique uses quadrature rules and Picardís iterations in the fuzzy context. In spite of this, it is conceived to become a non-recursive scheme, in terms of operational matrices, in the linear regime. Some properties of the method are thoroughly discussed, and some numerical examples are provided in order to illustrate the effectiveness of the approach.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved